# SDR DALA2025091906891

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,833 hours, 31,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10,000' AIRCRAFT HAD VERY STRONG DIRTY SOCKS SMELL. AFTER LANDING DURING TAXI IN WAS MILDER.   ECS DECONTAMINATION REVERSE DUCT BURN PROCEDURE ACCOMPLISHED FOR LEVEL B CONTAMINATION REF AMDS WORKCARD 2100-2005. (7643012).
